# SDR ABXA9700808

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: J0601389
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE SKIN AT STA 996 LONG 8 LT WAS FOUND CRACKED.  THE SKIN WAS REPAIRED IAW DC9 S/B 53-147.
